Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Periods due, light spotting, irregular since first child. Why am I spotting ?

Hi on tuesday my period was due and I got spotting instead it was soo light only lasted 4 days I have always had a regular period before I had my first child and then I got the injection I have had a few periods that have been irregular since but the last two were on time. the spotting happened when my period was due so that was on time but just not a period. why am I spotting?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Scanty flow or spotting during periods is called hypomenorrhea.
This can occur due to causes like:
-Hormonal imbalance as in poly cystic ovary disease, decreased body fat, dietary changes, stress and strain etc.
- Thyroid abnormalities
- Decreased hemoglobin levels etc.
If there is any possibility of pregnancy, rule out miscarriage once.
If the possibility of pregnancy is not there, you can just observe the flow.
Possibly by increasing the nutrition and maintaining ideal weight for height etc, your next cycles can become normal.
If the scanty flow repeats in future, better to consult gynecologist once and get evaluated.
Take care.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor